# SDR SWAA2024081621757

- Difficulty date: August 2, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 26,385 hours, 13,101 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SLIDING SEAL WORN/ CRACKED<[01] REMOVED R/H UPPER SLIDE SEAL IAW B737-800 SRM 51-40-02. RECEIVED NEW SLIDE SEAL IAW B737-800 AIPC 53-31-31-03 & LOCATED & DRILLED IAW B737-800 SRM 51-40-05. INSTALLED BRACKET TO SLIDE SEAL IAW B737-800 SRM 51-40-02. PERFORMED PUSH PULL TEST IAW B737-800 AMM 53-31-31-400-802 TOOL# T8363W CAL DUE: 05/APR/25. INSTALLED SLIDE SEAL IAW B737-800 SRM 51-40-02 & AMM 53-31-31-400-802. TOOL# T03835-118 CAL DUE:12/DEC/24.;[02] REMOVED R/H UPPER SLIDE SEAL IAW B737-800 SRM 51-40-02. RECEIVED NEW SLIDE SEAL IAW B737-800 AIPC 53-31-31-03 & LOCATED & DRILLED IAW B737-800 SRM 51-40-05. INSTALLED BRACKET TO SLIDE SEAL IAW B737-800 SRM 51-40-02. PERFORMED PUSH PULL TEST IAW B737-800 AMM 53-31-31-400-802 TOOL# T8363W CAL DUE: 05/APR/25. INSTALLED SLIDE SEAL IAW B737-800 SRM 51-40-02 & AMM 53-31-31-400-802. TOOL# T03835-118 CAL DUE:12/DEC/24.
